# SDR 06FDEA3073

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR APPROX 3" BY 2 1/2" AT STA 645, RT STRINGER 22 (DOT NR 5).  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.
